# SDR DALA2023090607313

- Difficulty date: September 1, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 77,255 hours, 32,963 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 ON PREFLIGHT IN MCI L-1 SLIDE LIGHT STAYS ON WHEN DISARMED. CORRECTIVE ACTION: INSPECTED OPERATION OF DOOR SLIDE ARMING SYSTEM L1 DOOR. LIGHT OPERATES NORMALLY, UNABLE TO DUPLICATE VERIFIED NO DEBRIS AT GIRT BAR LOCKS AND VERIFIED PROPERLY LUBRICATED. (9381406)
